# SDR CALA2025042404185

- Difficulty date: April 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N37305
- Make and model: Boeing 737-8
- Aircraft serial: 67560
- Aircraft time: 6,844 hours, 2,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 411A68809B
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY OVERWING DOOR LANYARD COVER DAMAGED.  INSTALLED NEW COVER IAW IPC 52-22-51.
